Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
k4katz

Avatar / Picture

Goddess Forever
Registered:
Posts: 1,024
Reply with quote  #1 
This has been worrying me for a couple of weeks now.  I haven't told anyone because I don't want to worry anyone.  I don't know if it is something to worry about or just to chalk it up to s/e's.
 
Quick background....dx'd 6/2006, ER-neg/PR-slightly-pos/HER2-off-the-charts-pos.  Went through surgery, chemo, rads over a year ago.  My last AC was in Dec 2006.  My last taxol/herceptin was in March 2007.  My last herceptin-only was in October 2007.  I have been on tamoxifen (20mg/day) for about a year now.  Been dealing with hot flashes, which seems to be the main s/e for me, although they have lessened a bit over the last few months.  
 
A few weeks ago I started having pain in my fingers.  It is weird, when I am not touching anything, it is more like a tingly pins and needles thing.  But, in certain areas, even the lightest touch is really painful.  Some areas are consistently painful to the touch, but some other areas come and go.  It seems to have been getting a little worse over the last week, but maybe that is because I am thinking about it and looking for it now.  I never really had neuropathy with the taxol, but I am thinking this is maybe what it would have felt like?  I am over a year out from my taxol treatments so I don't think that could be it?  It is weighing on my mind and I am all stressed out as a result!  Do you think I should call my onc?  Or my GP?  Or wait a while and see what happens?

 

Funny part...the good news is I am no longer focusing on the pain in my rib (which seems to be getting better anyway...I guess I pulled a muscle or something).  It is like my mom used to do when I would tell her I had a headache or something...she would tease me by telling me she could cure my headache, and then indicate for me to let her stomp on my foot!  (That way, my foot pain would take my mind off the headache...sounds awful, but it made me laugh!  And that did help the headache sometimes!)
 
Thanks in advance for anything you can share!


__________________
http://www.dizzybusyandhungry.com/
http://www.thedgband.com
Fancy

Avatar / Picture

Angel
Registered:
Posts: 506
Reply with quote  #2 
Sounds like hand-and-foot syndrome to me.  It's a close cousin of hand and foot neuropathy.  B6 (300mg/day) is what my doctor prescribes for me.

Good luck with it!


__________________
the Frog's Princess
12/05 ILC 1C NX M0

4/1/08 Stage 4
and looking for NED
k4katz

Avatar / Picture

Goddess Forever
Registered:
Posts: 1,024
Reply with quote  #3 
Thank you!  I will try that!

Any idea what could be causing it?  I don't think Tamox causes that, does it?

__________________
http://www.dizzybusyandhungry.com/
http://www.thedgband.com
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #4 
Sounds like H/F to me too.
Get some Bag Balm and use it every day - it helps too along with the supplements.
Hugs to you,
g


__________________


WE WILL PREVAIL





Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.